# SDR 2004F00386

- Difficulty date: September 20, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 31,491 hours, 32,575 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKE OFF THE PILOT REPORT THAT LT PROPELLER WOULD ONLY MAKE 85 PERCENT NP.  CHOSE TO LAND THE AIRCRAFT SGF FOR FUTHER INVESTIGATION FOUND GAUGES WERE READING CORRECTLY AND ON THE GROUND RUN UP STILL ONLY PRODUCED 85 PERCENT. THE LAST LEG OF THE TRIP WAS CANCELLED, IT WAS A REPOSITIONING FLIGHT. THE CAUSE IS STILL UNKNOWN AT THIS TIME.
